Advertisement

On Repeated Sequential Closures of Constructible Functions in Valuations

  • Semyon Alesker
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 2169)

Abstract

The space of constructible functions form a dense subspace of the space of generalized valuations. In this note we prove a somewhat stronger property that the sequential closure, taken sufficiently many (in fact, infinitely many) times, of the former space is equal to the latter one. This stronger property is necessary for some applications in Alesker (Geom Funct Anal 20(5):1073–1143, 2010).

Keywords

Closed Subspace Sequential Closure Linear Topological Space Constructible Function Generalize Valuation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

Acknowledgements

I am very grateful to the anonymous referee for the careful reading of the first version of the paper and for numerous remarks.

Partially supported by ISF grant 1447/12.

References

  1. 1.
    S. Alesker, Integrals of smooth and analytic functions over Minkowski’s sums of convex sets. Convex geometric analysis (Berkeley, CA, 1996), pp, 1–15. Math. Sci. Res. Inst. Publ, vol. 34 (Cambridge University Press, Cambridge, 1999)Google Scholar
  2. 2.
    S. Alesker, Description of translation invariant valuations on convex sets with solution of P. McMullen’s conjecture. Geom. Funct. Anal. 11 (2), 244–272 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    S. Alesker, Theory of valuations on manifolds. I. Linear spaces. Isr. J. Math. 156, 311–339 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    S. Alesker, Theory of valuations on manifolds. II. Adv. Math. 207 (1), 420–454 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    S. Alesker, Theory of valuations on manifolds. IV. New properties of the multiplicative structure, in Geometric Aspects of Functional Analysis. Lecture Notes in Mathematics, vol. 1910 (Springer, Berlin, 2007), pp. 1–44Google Scholar
  6. 6.
    S. Alesker, Theory of valuations on manifolds: a survey. Geom. Funct. Anal. 17 (4), 1321–1341 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    S. Alesker, Valuations on manifolds and integral geometry. Geom. Funct. Anal. 20 (5), 1073–1143 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    S. Alesker, A. Bernig, The product on smooth and generalized valuations. Am. J. Math. 134 (2), 507–560 (2012). Also:arXiv:0904.1347Google Scholar
  9. 9.
    S. Banach, Théorie des operations linéaires. Warszawa (1932)Google Scholar
  10. 10.
    C. Brouder, N.V. Dang, F. Hélein, Continuity of the fundamental operations on distributions having a specified wave front set (with a counterexample by Semyon Alesker). Studia Math. 232 (3), 201–226 (2016)MathSciNetzbMATHGoogle Scholar
  11. 11.
    J.H.G. Fu, Curvature measures of subanalytic sets. Am. J. Math. 116 (4), 819–880 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    M. Kashiwara, P. Schapira, Sheaves on manifolds. With a chapter in French by Christian Houzel. Corrected reprint of the 1990 original. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 292 (Springer, Berlin, 1994)Google Scholar
  13. 13.
    A.G. Khovanski, A.V. Pukhlikov, Finitely additive measures of virtual polyhedra. (Russian) Algebra i Analiz 4 (2), 161–185 (1992). Translation in St. Petersburg Math. J. 4 (2), 337–356 (1993)Google Scholar
  14. 14.
    R. Schneider, Convex Bodies: The Brunn-Minkowski Theory. Encyclopedia of Mathematics and Its Applications, vol. 44 (Cambridge University Press, Cambridge, 1993)Google Scholar
  15. 15.
    V.A. Zorich, Mathematical Analysis. II. Universitext (Springer, Berlin, 2004). Translated from the 2002 fourth Russian edition by Roger CookeGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of MathematicsTel Aviv UniversityTel AvivIsrael

Personalised recommendations